Estimates of curvature of Bergman metric, invariant under biholomorphic mappings
Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 3, pp. 100-101
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{FAA_1971_5_3_a16,
author = {B. Ya. Lebed'},
title = {Estimates of curvature of {Bergman} metric, invariant under biholomorphic mappings},
journal = {Funkcionalʹnyj analiz i ego prilo\v{z}eni\^a},
pages = {100--101},
year = {1971},
volume = {5},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/FAA_1971_5_3_a16/}
}
B. Ya. Lebed'. Estimates of curvature of Bergman metric, invariant under biholomorphic mappings. Funkcionalʹnyj analiz i ego priloženiâ, Tome 5 (1971) no. 3, pp. 100-101. http://geodesic.mathdoc.fr/item/FAA_1971_5_3_a16/
[1] Fuks B.A., Spetsialnye glavy teorii analiticheskikh funktsii mnogikh kompleksnykh peremennykh, Nauka, M., 1963, 76–100 | MR
[2] Fuks B.A., Matem sb, 2:3 (1937), 567–594 | Zbl
[3] Fuks B.A., DAN SSSR, 167:5 (1966), 996–999 | MR | Zbl
[4] Stark I.M., Pacific J. Math., 10 (1960), 1021–1038 | DOI | MR | Zbl
[5] Yurashev V.V., Trudy MIEM, 4, 1968, 30–52 | MR
[6] Tashiro Y., Sci. Repts Tokyo Kyoiku Daigaku, A8 (1965), 196–201, 280–296 | MR